# SDR AMTA200800051

- Difficulty date: February 3, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56908
- Part serial: BECW0251
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 19,186 hours, 5,502 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK AND START OF NR 2 ENGINE, ENGINE CONTROL LIGHT ON.  REPLACED NR 2 HMU IAW MM 73-21-10-4.  OPS CHECKS NORMAL.  (K)
